Inventiones mathematicae

, Volume 88, Issue 1, pp 69–81

On Thue's equation

  • E. Bombieri
  • W. M. Schmidt
Article

DOI: 10.1007/BF01405092

Cite this article as:
Bombieri, E. & Schmidt, W.M. Invent Math (1987) 88: 69. doi:10.1007/BF01405092
  • 170 Views

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • E. Bombieri
    • 1
  • W. M. Schmidt
    • 1
    • 2
  1. 1.Department of MathematicsInstitute for Advanced StudyPrincetonUSA
  2. 2.Department of MathematicsUniversity of ColoradoBoulderUSA